The Annals of Mathematical Statistics

Sampling Variances of Estimates of Components of Variance

S. R. Searle

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 29, Number 1 (1958), 167-178.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177706713

Digital Object Identifier
doi:10.1214/aoms/1177706713

Mathematical Reviews number (MathSciNet)
MR93879

Zentralblatt MATH identifier
0093.15702

JSTOR
links.jstor.org

Citation

Searle, S. R. Sampling Variances of Estimates of Components of Variance. Ann. Math. Statist. 29 (1958), no. 1, 167--178. doi:10.1214/aoms/1177706713. http://projecteuclid.org/euclid.aoms/1177706713.


Export citation